No Menstruation For 4 Months Accompanied By Thickening Of The Uterine Lining And Lower Abdominal Pain Translucent To The Hips?
. I have not menstruated from December to April. Yesterday I checked with the midwife, after being ultrasound I experienced a thickening of the uterine wall. After that, the medicine was given Primolut N and vitamin folic acid. For hormone therapy. Do you think this has a negative impact? Because my lower abdomen hurts through my back hip
Hello, thank you for asking at HealthReplies.com
The normal menstrual cycle in women is around 21-35 days with a long duration of 3-5 days. Menstrual delays of more than 35 days can be referred to as oligomenorrhea. Which can be caused by several factors. To find out the cause of the complaint, it is necessary to do a history and direct examination. Some possible causes include PCOS, hormonal therapy, excessive physical activity, obesity, psychological stress, diabetes mellitus, smoking.
Primolut is a hormonal therapy that contains progesterone derivative which is serign used for menstrual disorders, either oligomenorrhea or secondary amenorrhoea. Side effects of hormonal therapy include:
Zits. Breast enlargement and pain. Increase or decrease in sexual desire. Mood swings. Headaches and migraines. Nausea and vomiting. Ovarian Cyst. If your complaint does not improve or you are worried you should check with your obstetrician for further examination and treatment related to your condition
So much information from me, hopefully it helps